MathSciNet Relay Station
MathSciNet bibliographic data
MR1797815 (2001k:53101) 53C40 (53C20)
Cabrerizo, J. L.; Fernández, M. Willmore tori in a wide family of conformal structures on odd dimensional spheres. Rocky Mountain J. Math. 30 (2000), no. 3, 815–822.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement